Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 100, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 7:40 PM CST for Issaquena County, Warren County, Yazoo County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2022, 7:40 PM CST (01:40 UTC)
- Expired
- Nov 29, 2022, 8:24 PM CST
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Issaquena County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 6:52 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.1
The text
As transmitted.
158
WFUS54 KJAN 300140
TORJAN
MSC055-149-163-300245-
/O.NEW.KJAN.TO.W.0100.221130T0140Z-221130T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
740 PM CST Tue Nov 29 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Warren County in west central Mississippi...
Southwestern Yazoo County in central Mississippi...
Southeastern Issaquena County in west central Mississippi...
* Until 845 PM CST.
* At 739 PM CST, a severe thunderstorm capable of producing a tornado
was located near Eagle Bend, or 10 miles west of Redwood, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Redwood around 755 PM CST.
Oak Ridge around 805 PM CST.
Phoenix around 820 PM CST.
Other locations impacted by this tornadic thunderstorm include
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 9075 3266 9072 3269 9071 3266 9068
3269 9066 3271 9068 3276 9060 3258 9045
3256 9045 3252 9050 3252 9052 3250 9052
3251 9055 3249 9059 3241 9091 3255 9095
TIME...MOT...LOC 0139Z 244DEG 33KT 3246 9099
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
863 follow-up statements
591
WWUS54 KJAN 300204
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
804 PM CST Tue Nov 29 2022
MSC055-149-163-300245-
/O.CON.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Warren MS-Yazoo MS-Issaquena MS-
804 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR NORTH
CENTRAL WARREN...SOUTHWESTERN YAZOO AND EAST CENTRAL ISSAQUENA
COUNTIES...
At 804 PM CST, a severe thunderstorm capable of producing a tornado
was located near Oak Ridge, or 7 miles northeast of Redwood, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Phoenix around 820 PM CST.
Other locations impacted by this tornadic thunderstorm include
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 9075 3266 9072 3269 9071 3266 9068
3269 9066 3271 9068 3276 9060 3260 9047
3253 9077 3263 9081
TIME...MOT...LOC 0204Z 244DEG 33KT 3256 9074
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
86400
WWUS54 KJAN 300214
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
814 PM CST Tue Nov 29 2022
MSC055-149-300224-
/O.CAN.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Warren MS-Issaquena MS-
814 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTH CENTRAL WARREN AND EAST CENTRAL
ISSAQUENA COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for central
Mississippi.
LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
3259 9064
TIME...MOT...LOC 0214Z 244DEG 33KT 3260 9064
$$
MSC163-300245-
/O.CON.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Yazoo MS-
814 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHWESTERN YAZOO COUNTY...
At 814 PM CST, a severe thunderstorm capable of producing a tornado
was located near Phoenix, or 12 miles northeast of Redwood, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Yazoo County, including the following locations...
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
3259 9064
TIME...MOT...LOC 0214Z 244DEG 33KT 3260 9064
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
86092
WWUS54 KJAN 300224
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
824 PM CST Tue Nov 29 2022
MSC163-300234-
/O.CAN.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Yazoo MS-
824 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR SOUTHWESTERN YAZOO COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for central
Mississippi.
LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
3259 9064
TIME...MOT...LOC 0222Z 244DEG 33KT 3264 9054
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 44 minutes earlier.
Area forecast discussion, Nov 29, 6:56 PM CST, 44 minutes before
Area Forecast Discussion National Weather Service Jackson MS 656 PM CST Tue Nov 29 2022 ...New AVIATION... .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (00Z TAFS) Issued at 645 PM CST Tue Nov 29 2022 Scattered VFR to MVFR ceilings are across the region. A strong storm system will move across the area through a majority of the TAF period. Widespread showers/storms, some of these will be severe, could contain gusty winds around 35-45mph or brief higher & decreased flight cat restrictions down to MVFR-IFR cigs/vis. LLWS around 2kft will persist up to 40kts through 30/08-10Z at GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty southerly gradient winds, with brief gusts around 30mph, are possible & gradually switching more to the W-NW into the overnight hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of I-20. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 61 34 56 / 100 0 0 0 Meridian 57 66 34 56 / 100 10 0 0 Vicksburg 47 57 34 57 / 90 0 0 0 Hattiesburg 63 68 35 61 / 100 30 0 0 Natchez 51 62 35 59 / 80 0 0 0 Greenville 42 50 32 53 / 70 0 0 0 Greenwood 43 54 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/DC/DC
Hazardous weather outlook, Nov 29, 3:29 PM CST, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 329 PM CST Tue Nov 29 2022 ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130- Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, northwest Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130- Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson- Jefferson- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ057-058-063>066-072-302130- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ073-074-302130- Lamar-Forrest- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 29, 6:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 NE SHERWOOD 33.49N 89.13W
11/29/2022 CHOCTAW MS BROADCAST MEDIA
DAMAGE TO HOME FROM RADAR CONFIRMED TORNADO.
&&
KPLocal storm report, Nov 29, 7:08 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 ENE KOSCIUSKO 33.08N 89.54W
11/29/2022 ATTALA MS PUBLIC
LARGE TREE WAS BLOWN DOWN 3 MILES NE OF
KOSCIUSKO THAT BLOCKED OFF HIGHWAY 12.
&&
LPLocal storm report, Nov 29, 7:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 1 E LOUIN 32.07N 89.25W
11/29/2022 JASPER MS FIRE DEPT/RESCUE
TREE AND POWER LINE DAMAGE REPORTED.
&&
KPLocal storm report, Nov 29, 7:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 4 WSW WOODLAWN 33.60N 88.38W
11/29/2022 LOWNDES MS PUBLIC
DAMAGE TO CHURCH, STEEPLE KNOCKED OFF.
&&
KPLocal storm report, Nov 29, 7:32 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 3 SW WOODLAWN 33.60N 88.36W
11/29/2022 LOWNDES MS PUBLIC
PICTURES CAPTURED ON SOCIAL MEDIA SHOW
POSSIBLE TORNADO DAMAGE AT THE MT. ZION
PRESBYTERIAN CHURCH AT THE INTERSECTION OF
NEILSON RD AND WOLFE RD NE OF COLUMBUS MS.
&&
CRSpecial weather statement, Nov 29, 7:35 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
735 PM CST Tue Nov 29 2022
ARZ074-300200-
Ashley AR-
735 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of Ashley County
through 800 PM CST...
At 734 PM CST, Doppler radar was tracking a strong thunderstorm near
West Crossett, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Old Milo around 745 PM CST.
Hamburg and Fountain Hill around 750 PM CST.
Snyder around 800 PM CST.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas.
&&
LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
3321 9208 3324 9209 3325 9205 3328 9204
3328 9200 3331 9198 3335 9199 3335 9197
3338 9196 3340 9199 3339 9146 3325 9146
3303 9211 3307 9211 3310 9214
TIME...MOT...LOC 0134Z 246DEG 43KT 3320 9200
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
86The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 63 min |
| Nov 29, 6:13 PM CST | Tornado Warning | JAN | Jasper | 62 min |
| Nov 29, 6:25 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 65 min |
| Nov 29, 6:37 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 41 min |
| Nov 29, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 65 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 61 min |
| Nov 29, 7:01 PM CST | Tornado Warning | JAN | Issaquena, Warren | 59 min |
| Nov 29, 7:13 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 43 min |
| Nov 29, 7:44 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 31 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Yazoo | 22 min |
| Nov 29, 8:38 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Nov 29, 8:46 PM CST | Tornado Warning | JAN | Franklin, Lawrence, Lincoln | 59 min |
| Nov 29, 9:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 60 min |
| Nov 29, 9:07 PM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 53 min |
| Nov 29, 9:18 PM CST | Special Weather Statement | JAN | Washington | 57 min |
| Nov 29, 9:41 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 64 min |
| Nov 29, 9:47 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 6 hr |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Oktibbeha, Winston | 62 min |
| Nov 29, 10:17 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 58 min |
| Nov 29, 10:36 PM CST | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 39 min |
| Nov 29, 10:40 PM CST | Tornado Warning | JAN | Jefferson Davis, Simpson, Smith | 45 min |
| Nov 29, 10:50 PM CST | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 29, 10:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Nov 29, 11:19 PM CST | Tornado Warning | JAN | Jones | 28 min |
| Nov 29, 11:53 PM CST | Special Weather Statement | JAN | Lincoln | 37 min |
| Nov 30, 12:01 AM CST | Special Weather Statement | JAN | Sharkey, Yazoo | 59 min |
| Nov 30, 12:02 AM CST | Tornado Warning | JAN | Clarke | 26 min |
| Nov 30, 12:26 AM CST | Special Weather Statement | JAN | Noxubee | 49 min |
| Nov 30, 12:34 AM CST | Special Weather Statement | JAN | Marion | 26 min |
| Nov 30, 12:47 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| Nov 30, 1:26 AM CST | Severe Thunderstorm Warning | JAN | Marion | 34 min |
| Nov 30, 1:56 AM CST | Tornado Warning | JAN | Lamar, Marion | 49 min |
| Nov 30, 2:15 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Nov 30, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
| Nov 30, 2:30 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Nov 30, 2:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 44 min |
| Nov 30, 3:08 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.